# SDR ASAA2014040507434

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 27,286 hours, 8,104 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9102
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 27,534 hours, 8,374 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ZONE TEMP AND BLEED LIGHTS ILLUMINATE WITH APU OFF.  ACFT GROUNDED.  R & R AIR CONDITIONING MODULE IAW MM 21-51-65-000-801 & MM 21-51-65-400-801. PACK/ZONE TEMP CONTROL BITE IAW MM 21-51-00-700-803 SHOWED NO FAULTS, BUT WITH NEW P5-10 MODULE INSTALLED THE CONTROL CABIN ZONE TEMP FAULT LIGHT WAS ON.  REF SSM 21-61-11-101. FOUND V143 CONTROL CABIN TRIM MODULATING VALVE INTERMITTENTLY STICKING IN FULL OPEN POSITION.  REMOVED, REPLACED, AND TESTED V143 ZONE TRIM VALVE IAW MM 21-61-21-000-801, MM 21-61-21-400-801.  OPS NORMAL, NO LEAKS NOTED.  PERFORMED AIR CONDITIONING MODULE INSTALLATION TEST IAW MM 21-51-65-400-801, RECIRCULATION SYS OPS TEST IAW MM 21-25-00-710-802-002, AND PACK/ZONE TEMP CONTROLLER BITE IAW MM 21-51-00-700-803.  ALL TESTS PASS.
